You are here

  1. Home
  2. » Personen
  3. » Dahmen

Wolfgang Dahmen, Veröffentlichungen und Preprints 1998


Albert Cohen, Wolfgang Dahmen, Ronald DeVore
Adaptive Wavelet Methods for Elliptic Operator Equations -- Convergence Rates,
Math. Comp. 70 (2001), 27--75.

W. Dahmen, A. Kunoth,
Appending Boundary Conditions by Lagrange Multipliers: Analysis of the LBB Condition, Numer. Math., 88 (2001), 9-42.
Version with pictures (6.5 MB), August 1999,
Version without pictures,
Abstract.

Wolfgang Dahmen, Dietrich Braess
Stability Estimates of the Mortar Finite Element Method for 3-Dimensional Problems ,
East-West J. Numerical Mathematics, 6(4) (1998), 249--264.

Wolfgang Dahmen, Reinhold Schneider, Yuesheng Xu
Nonlinear Functionals of Wavelet Expansions - Adaptive Reconstruction and Fast Evaluation ,
IGPM-Report 160, June 1998, RWTH Aachen, to appear in Numerische Mathematik.

Wolfgang Dahmen, Birgit Gottschlich-Müller, Siegfried Müller
Multiresolution Schemes for Conservation Laws,
IGPM-Report 159, April 1998, RWTH Aachen

Dietrich Braess, Wolfgang Dahmen, Chrisitan Wieners
A Multigrid Algorithm for the Mortar Finite Element Method ,
SIAM J. Num. Anal, 37(1999), 48--69.

Wolfgang Dahmen, Reinhold Schneider,
Wavelets on Manifolds I: Construction and Domain Decomposition ,
SIAM J. Math. Anal., 31 (1999), 184-230.

Wolfgang Dahmen, Reinhold Schneider,
Wavelets with Complementary Boundary Conditions - Function Spaces on the Cube,
Results in Mathematics, 34(1998), 255--293.

W. Dahmen, B. Han, R,-Q. Jia, A. Kunoth
Biorthogonal Multiwavelets on the Interval: Cubic Hermite Spines ,
Constr. Approx., 16 (2000), 221--259.

Recent Publications:
[1997] [1996] [1995] [1994]